Paper Information

Journal:   INTERNATIONAL JOURNAL OF ORGAN TRANSPLANTATION MEDICINE   2014 , Volume 5 , Number 2; Page(s) 83 To 86.
 
Paper: 

MANAGEMENT OF HEPARIN-INDUCED THROMBOCYTOPENIA WITH FONDAPARINUX IN A PATIENT WITH LEFT VENTRICULAR ASSIST DEVICE

 
Author(s):  VELAGIC V., SAMARDZIC J.*, BARICEVIC Z., SKORIC B., CIKES M., GASPAROVIC H., BIOCINA B., MILICIC D.
 
* DEPARTMENT FOR CARDIOVASCULAR DISEASES, UNIVERSITY HOSPITAL CENTRE ZAGREB, CROATIA
 
Abstract: 

Heparin-induced thrombocytopenia is an immune-mediated serious adverse effect of heparin therapy. It is a relatively frequent complication among patients with mechanical circulatory support. Herein, we present a patient with severe heart failure and sepsis who developed heparin- induced thrombocytopenia shortly after implantation of left ventricular assist device as a bridge to transplantation and who was successfully treated with fondaparinux.

 
Keyword(s): HEART FAILURE, HEPARIN-INDUCED THROMBOCYTOPENIA, SEPSIS, VENTRICULAR ASSIST DEVICE, ANTICOAGULATION
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 63
 
Latest on Blog
Enter SID Blog